FDA: Antibiotic recalled due to visible particlesOctober 16, 2013 @ 4:20 pm
WASHINGTON (AP) - Federal health officials are alerting doctors to the recall of an injectable antibiotic made by B. Braun Medical, due to floating particles found in plastic containers of the drug.
The Food and Drug Administration posted the notice late Tuesday, warning health professionals that the company has recalled lot H3A744 of its Cefepime for Injection USP and Dextrose Injection USP. Visible organic particles were found in a sample from the lot.
The agency warned that using the drug could result in blood clots causing stroke, heart attack and other catastrophic problems.
The drug was distributed to hospitals, pharmacies and medical suppliers nationwide, according to the agency's release.
Patients experiencing health problems should contact their physician and report all issues to the company at 1-800-854-6851.
(Copyright 2013 The Associated Press. All rights reserved. This material may not be published, broadcast, rewritten or redistributed.)
1-Ton Truck Fire
A vehicle fire creates major back ups on I-405 during morning commute
A Tacoma furniture store writes the checks for Percy Harvin's Super Bowl kick return
Wet Weather Risks
A storm has led to an increased threat of landslides & flooding in Western Washington
Please login below with your Facebook, Twitter, Google+ or Disqus account. Existing MyNorthwest account holders will need to create a new Disqus account or use one of the social logins provided below. Thank you.